MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SWAN GANZ UNKNOWN; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES SWAN GANZ UNKNOWN; CATHETER, FLOW DIRECTED
Model Number SWAN GANZ UNKNOWN
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Edwards lifesciences was unable to perform due diligence efforts to retrieve the suspect device for analysis as there was no customer contact information provided in the voluntary incident report.No product was returned for evaluation; therefore, a definitive root cause could not be determined, and corrective or preventive action is not indicated at this time.
 
Event or Problem Description
Edwards lifesciences was notified via a direct voluntary incident report submission to the fda that a patient experienced complete heart block after post implant of a transcatheter bioprosthetic valve.There was intermittent failure of the temporary pacing wire leading to short periods of asystole.The temporary pacing wire was repositioned.Subsequently a permanent pacemaker was implanted with no adverse patient effects reported.There was no patient injury.The voluntary incident report did not include customer contact information patient information or product information related to the reported event.

Brand Name
SWAN GANZ UNKNOWN
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
bonilla
one edwards way
irvine, CA 92614
MDR Report Key21404335
Report Number2015691-2025-01109
Device Sequence Number15780910
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public00690103150438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K822723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWAN GANZ UNKNOWN
Device Catalogue NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown